# SDR USAA2009090492375

- Difficulty date: August 28, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 6575563506
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON RIGHT HORIZONTAL STABILIZER BEAM AT STAB STA 239.9 AT TRAILING EDGE.  REPAIRED RIGHT HORIZONTAL STABILIZER BEAM AT STAB STA 239.9 IAW B737 SRM 55-10-13 REPAIR 3.
